排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2004, Vol. 22 Issue (4): 39-41    DOI: 10.3969/j.issn.1674-8530.2004.04.013
Article Current Issue| Next Issue| Archive| Adv Search |
Mathematics Model and Numerical Analysis of the MOCVD Reactor
CHEN Yan, WANG Zhen-tao, LUO Ti-qian
School of Energy Resource and Power Engineering, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn